# SDR HEEA079783

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7152
- Aircraft time: 4,809 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Part serial: 10617
- Condition: Damaged
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER LED LIGHTS INOPERATIVE. REPLACED BAD DS501 DISPLAY AND APPLIED DOW CORNING NR 4 COMPOUND TO DISPLAY CONTACTS.  REPLACED BAD DISPLAY LENS.  REPAIRED.  BENCH CHECK GOOD.
